# SDR DXTA2012021404875

- Difficulty date: February 13, 2012
- Submitted: February 14, 2012
- Operation: Air carrier
- Aircraft: N623QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605299
- Aircraft time: 8,227 hours, 6,529 cycles
- System (JASC): 3210 · Main Landing Gear
- Part: Bracket
- Part number: 664265214
- Condition: Bent
- Location: Mlg Uplock
- Part time: 8,227 hours, 6,529 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

WITH LANDING GEAR RETRACTED, RED UNLOCK AND HYD PRESSURE ANNUNIATORS ILLUMAINTED. WITH LANDING GEAR EXTENDED, NO UNLOCK LIGHT OR HYD PRESS ANNUCIATOR LIGHTS ILLUMINATED.  INSPECTION FOUND BRACKETS ON NOSE GEAR WHICH HOLD THE CROSS BAR FOR THE UPLOCK TO BE BENT.  R & R PISTON FORK ASSY.  PERFORMED GEAR SWINGS AND PERFORMED OPS CHECK IAW MM 32-20-00.  OPS CHECKED GOOD.
